# SDR KCSA202005291073

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 90,519 hours, 15,042 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Condition: Corroded
- Location: Lt Blg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR INBD TRUNNION CAP HAS PITTING AND CORROSION.
